Home

 

Recent Issues

 

Volume 47

1

 

 

 

Volume 46

1

2

3

4

Volume 45

1&2

3

4

Volume 44

1

2

3

4

Volume 43

1

2

3

4

 

Past Issues

 

The Journal

Cover

Aims and Scope

Subscription Information

Editorial Board

Instructions for Author

Contact Us

 

 

 

Vietnam Journal of Mathematics 38:3 (2010) 373-380  

 

The Structured Controllability Radii of Higher Order Descriptor Systems

Nguyen Khoa Son and Do Duc Thuan

 

Abstract. In this paper we formulate some formulas for computing the controllability radii for higher order descriptor systems under the assumption that the systems matrices are subjected to structure perturbations. The proofs are based on the multi-valued generalization of the classical Eckart-Young theorem which indentifies the distance to singularity of a non-singular square matrix.

2000 Mathematics Subject Classification: 06B99, 34D99, 47A10, 65P99.

Keywords: Multi-valued linear operators, distance to non-surjectivity, higher order descriptor systems, controllability radius, structured perturbations.

 

 

 

 

Established by Vietnam Academy of Science and Technology & Vietnam Mathematical Society

Published by Springer since January 2013